# SDR UIEA2024071700681

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - DURING INSP P.D.U 4R AREA FOUND DAMAGED HOLE AT STA 420 RBL 31( M/D STA 420 FLOOR BEAM AREA 1EA PUNCTURE DAMAGE REPAIRED IAW RI-53-10-17001 REV A. NO FURTHER DEFECTS NOTED )
